SciELO - Scientific Electronic Library Online

vol.39 issue1Nondifferentiable higher-order duality theorems for new type of dual model under generalized functions author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google


Proyecciones (Antofagasta)

Print version ISSN 0716-0917


SANCHEZ C., Rainier V.  and  SANABRIA, José E.. Strongly convexity on fractal sets and some inequalities. Proyecciones (Antofagasta) [online]. 2020, vol.39, n.1, pp.1-13. ISSN 0716-0917.

We introduce a generalization of the concept of a strongly convex function on a fractal set, study some algebraic properties and establish Jensen-type and Hermite-Hadamard-type inequalities.

Keywords : Convex function; Generalized convex function; Strongly convex function; Fractal set.

        · text in English     · English ( pdf )